Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 19, NWS Albuquerque, NM

November 5, 2015

NWS Albuquerque, NM issued this wind advisory at Nov 5, 2015, 3:44 AM MST. It took effect at Nov 5, 2015, 8:00 AM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2015, 3:44 AM MST (10:44 UTC)
In effect from
Nov 5, 2015, 8:00 AM MST
Expired
Nov 5, 2015, 3:09 PM MST
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WWUS75 KABQ 051044
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 AM MST THU NOV 5 2015

...STRONG WINDS ACROSS THE EAST CENTRAL PLAINS TODAY...
...FREEZING TEMPERATURES LIKELY FOR THE CENTRAL VALLEYS AND
EASTERN PLAINS TONIGHT...

.AS AN UPPER LEVEL TROUGH CROSSES NEW MEXICO TODAY AND A SURFACE
LOW STRENGTHENS ACROSS SOUTHEAST COLORADO...WESTERLY WINDS WILL
INCREASE TO THE LEE OF THE CENTRAL MOUNTAIN CHAIN TO INCLUDE THE
SOUTH CENTRAL MOUNTAINS. WINDS WILL INCREASE BY MID MORNING AND
CONTINUE THROUGH EARLY EVENING. THEREAFTER...LIGHT WINDS...DRIER
CONDITIONS AND CLEAR SKIES WILL ALLOW FOR EXCELLENT RADIATIONAL
COOLING TONIGHT. MOST...IF NOT ALL...AREAS THAT HAVE NOT YET
EXPERIENCED A FREEZE THIS FALL WILL DO SO TONIGHT. A HARD FREEZE
IS POSSIBLE FOR SOME AREAS WITHIN THE RIO GRANDE VALLEY AND
NORTHEAST NEW MEXICO.

NMZ533>537-539-540-051800-
/O.NEW.KABQ.WI.Y.0019.151105T1500Z-151106T0000Z/
/O.NEW.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
344 AM MST THU NOV 5 2015

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON...
...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE
WATCH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING. 

* LOCATION...THIS INCLUDES THE EAST CENTRAL PLAINS.

* WINDS...WESTERLY AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL INCREASE THIS MORNING...PEAK AROUND MID
  AFTERNOON BEFORE DECREASING THIS EVENING. TEMPERATURES WILL FALL
  BELOW FREEZING NEAR OR SHORTLY AFTER MIDNIGHT...AND REMAIN BELOW
  FREEZING UNTIL MID MORNING FRIDAY.

* VISIBILITY...NO VISIBILITY RESTRICTIONS ARE EXPECTED. 

* TEMPERATURES...FALLING BETWEEN 29 AND 32 DEGREES. 

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO
  SOUTH ORIENTED ROADWAYS. HIGH PROFILE VEHICLES SHOULD USE
  CAUTION THIS AFTERNOON. TONIGHT...EXPOSED PIPES...GARDEN
  HOSES...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE.
  TAKE ACTION TO MOVE POTTED PLANTS INDOORS AND MAKE SURE PETS
  HAVE A WARM PLACE TO STAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR
YOUR FAVORITE MEDIA OUTLET.

&&

$$

NMZ523-526-051800-
/O.NEW.KABQ.WI.Y.0019.151105T1500Z-151106T0000Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
344 AM MST THU NOV 5 2015

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON. 

* LOCATION...THIS INCLUDES THE CENTRAL HIGHLANDS AND SOUTH CENTRAL
  MOUNTAINS.

* WINDS...WEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL INCREASE BY MID MORNING...PEAK AROUND MID
  AFTERNOON...AND DECREASE EARLY THIS EVENING.

* VISIBILITY...NO VISIBILITY RESTRICTIONS ARE EXPECTED.

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO
  SOUTH ORIENTED ROADWAYS. HIGH PROFILE VEHICLES SHOULD USE
  CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ530>532-538-051800-
/O.NEW.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
CHAVES COUNTY PLAINS-
344 AM MST THU NOV 5 2015

...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING. 

* LOCATION...THIS INCLUDES MUCH OF NORTHEAST NEW MEXICO AS WELL AS
  CHAVES COUNTY. 

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING AROUND OR JUST
  AFTER MIDNIGHT AND REMAIN BELOW FREEZING UNTIL MID MORNING
  FRIDAY.

* TEMPERATURES...BETWEEN 25 AND 32 DEGREES.

* LOCAL IMPACTS...EXPOSED PIPES...GARDEN HOSES...TENDER VEGETATION
  AND ANIMAL DRINKING WATER MAY FREEZE. TAKE ACTION TO MOVE POTTED
  PLANTS INDOORS AND MAKE SURE PETS HAVE A WARM PLACE TO STAY. A
  HARD FREEZE IS POSSIBLE FOR PORTIONS OF HARDING COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR
YOUR FAVORITE MEDIA OUTLET.

&&

$$

NMZ519-520-524-525-051800-
/O.NEW.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SOUTH CENTRAL HIGHLANDS-
UPPER TULAROSA VALLEY-
344 AM MST THU NOV 5 2015

...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING. 

* LOCATION...THIS INCLUDES THE MIDDLE AND LOWER RIO GRANDE
  VALLEY...SOUTH CENTRAL HIGHLANDS AND UPPER TULAROSA VALLEY TO
  INCLUDE THE ALBUQUERQUE METRO AREA...SOCORRO AND CARRIZOZO.

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING AROUND OR JUST
  AFTER MIDNIGHT AND REMAIN BELOW FREEZING UNTIL MID MORNING
  FRIDAY.

* TEMPERATURES...BETWEEN 25 AND 32 DEGREES.

* LOCAL IMPACTS...EXPOSED PIPES...GARDEN HOSES...TENDER VEGETATION
  AND ANIMAL DRINKING WATER MAY FREEZE. TAKE ACTION TO MOVE POTTED
  PLANTS INDOORS AND MAKE SURE PETS HAVE A WARM PLACE TO STAY. A
  HARD FREEZE IS POSSIBLE FOR THE ALBUQUERQUE VALLEY...AREAS
  AROUND BELEN AND LOS LUNAS...AS WELL AS PORTIONS OF THE
  ALBUQUERQUE WEST SIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR
YOUR FAVORITE MEDIA OUTLET.

&&

$$

34
2 follow-up statements
016 
WWUS75 KABQ 051907
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1207 PM MST THU NOV 5 2015

...STRONG WINDS ACROSS THE EAST CENTRAL PLAINS TODAY... ...
FREEZING TEMPERATURES LIKELY FOR THE CENTRAL VALLEYS AND EASTERN
PLAINS TONIGHT...

.AS AN UPPER LEVEL TROUGH CROSSES NEW MEXICO TODAY AND A SURFACE
LOW STRENGTHENS ACROSS SOUTHEAST COLORADO...WESTERLY WINDS WILL
INCREASE TO THE LEE OF THE CENTRAL MOUNTAIN CHAIN TO INCLUDE THE
SOUTH CENTRAL MOUNTAINS. WINDS WILL CONTINUE THROUGH EARLY
EVENING. THEREAFTER...LIGHT WINDS...DRIER CONDITIONS AND CLEAR
SKIES WILL ALLOW FOR EXCELLENT RADIATIONAL COOLING TONIGHT.
MOST...IF NOT ALL...AREAS THAT HAVE NOT YET EXPERIENCED A FREEZE
THIS FALL WILL DO SO TONIGHT. A HARD FREEZE IS POSSIBLE FOR SOME
AREAS WITHIN THE RIO GRANDE VALLEY AND NORTHEAST NEW MEXICO.

NMZ533>537-539-540-052200-
/O.CON.KABQ.WI.Y.0019.000000T0000Z-151106T0000Z/
/O.CON.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
1207 PM MST THU NOV 5 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM MST THIS EVENING
THROUGH FRIDAY MORNING...

* LOCATION...THIS INCLUDES THE EAST CENTRAL PLAINS.

* WINDS...WESTERLY AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL PEAK AROUND MID AFTERNOON BEFORE DECREASING
  THIS EVENING. TEMPERATURES WILL FALL BELOW FREEZING NEAR OR
  SHORTLY AFTER MIDNIGHT...AND REMAIN BELOW FREEZING UNTIL MID
  MORNING FRIDAY.

* VISIBILITY...NO VISIBILITY RESTRICTIONS ARE EXPECTED.

* TEMPERATURES...FALLING BETWEEN 29 AND 32 DEGREES.

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO 
  SOUTH ORIENTED ROADWAYS. HIGH PROFILE VEHICLES SHOULD USE 
  CAUTION THIS AFTERNOON. TONIGHT...EXPOSED PIPES...GARDEN 
  HOSES...TENDER VEGETATION AND ANIMAL DRINKING WATER MAY 
  FREEZE. TAKE ACTION TO MOVE POTTED PLANTS INDOORS AND MAKE 
  SURE PETS HAVE A WARM PLACE TO STAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR
YOUR FAVORITE MEDIA OUTLET.

&&

$$

NMZ523-526-052200-
/O.CON.KABQ.WI.Y.0019.000000T0000Z-151106T0000Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
1207 PM MST THU NOV 5 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* LOCATION...THIS INCLUDES THE CENTRAL HIGHLANDS AND SOUTH 
  CENTRAL MOUNTAINS. 

* WINDS...WEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL PEAK AROUND MID AFTERNOON...AND DECREASE
  EARLY THIS EVENING.

* VISIBILITY...NO VISIBILITY RESTRICTIONS ARE EXPECTED.

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO 
  SOUTH ORIENTED ROADWAYS. HIGH PROFILE VEHICLES SHOULD USE 
  CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ530>532-538-052200-
/O.CON.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
CHAVES COUNTY PLAINS-
1207 PM MST THU NOV 5 2015

...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM MST THIS EVENING
THROUGH FRIDAY MORNING...

* LOCATION...THIS INCLUDES MUCH OF NORTHEAST NEW MEXICO AS WELL 
  AS CHAVES COUNTY. 

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING AROUND OR JUST 
  AFTER MIDNIGHT AND REMAIN BELOW FREEZING UNTIL MID MORNING 
  FRIDAY. 

* TEMPERATURES...BETWEEN 25 AND 32 DEGREES.

* LOCAL IMPACTS...EXPOSED PIPES...GARDEN HOSES...TENDER 
  VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. TAKE ACTION 
  TO MOVE POTTED PLANTS INDOORS AND MAKE SURE PETS HAVE A WARM 
  PLACE TO STAY. A HARD FREEZE IS POSSIBLE FOR PORTIONS OF 
  HARDING COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR
YOUR FAVORITE MEDIA OUTLET.

&&

$$

NMZ519-520-524-525-052200-
/O.CON.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SOUTH CENTRAL HIGHLANDS-
UPPER TULAROSA VALLEY-
1207 PM MST THU NOV 5 2015

...FREEZE WATCH REMAINS IN EFFECT FROM 10 PM MST THIS EVENING
THROUGH FRIDAY MORNING...

* LOCATION...THIS INCLUDES THE MIDDLE AND LOWER RIO GRANDE 
  VALLEY...SOUTH CENTRAL HIGHLANDS AND UPPER TULAROSA VALLEY TO 
  INCLUDE THE ALBUQUERQUE METRO AREA...SOCORRO AND CARRIZOZO. 

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING AROUND OR JUST 
  AFTER MIDNIGHT AND REMAIN BELOW FREEZING UNTIL MID MORNING 
  FRIDAY. 

* TEMPERATURES...BETWEEN 25 AND 32 DEGREES.

* LOCAL IMPACTS...EXPOSED PIPES...GARDEN HOSES...TENDER 
  VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. TAKE ACTION 
  TO MOVE POTTED PLANTS INDOORS AND MAKE SURE PETS HAVE A WARM 
  PLACE TO STAY. A HARD FREEZE IS POSSIBLE FOR THE ALBUQUERQUE 
  VALLEY... AREAS AROUND BELEN AND LOS LUNAS...AS WELL AS 
  PORTIONS OF THE ALBUQUERQUE WEST SIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR
YOUR FAVORITE MEDIA OUTLET.

&&

$$
894 
WWUS75 KABQ 052209
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 PM MST THU NOV 5 2015

...FREEZING TEMPERATURES LIKELY FOR THE CENTRAL VALLEYS AND
EASTERN PLAINS TONIGHT...

.LIGHT WINDS...DRIER AIR AND CLEAR SKIES WILL ALLOW FOR EXCELLENT
RADIATIONAL COOLING OVERNIGHT. MOST...IF NOT ALL...AREAS THAT
HAVE NOT YET EXPERIENCED A FREEZE THIS FALL WILL DO SO TONIGHT. A
HARD FREEZE IS POSSIBLE FOR SOME AREAS WITHIN THE RIO GRANDE
VALLEY AND NORTHEAST NEW MEXICO.

NMZ533>537-539-540-060600-
/O.CAN.KABQ.WI.Y.0019.000000T0000Z-151106T0000Z/
/O.UPG.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/
/O.NEW.KABQ.FZ.W.0005.151106T0500Z-151106T1500Z/
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
309 PM MST THU NOV 5 2015

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MST
FRIDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MST
FRIDAY. THE WIND ADVISORY HAS BEEN CANCELLED. THE FREEZE WATCH IS
NO LONGER IN EFFECT. 


* LOCATION...MUCH OF EAST-CENTRAL NEW MEXICO.

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING NEAR OR SHORTLY
  AFTER MIDNIGHT...AND REMAIN BELOW FREEZING UNTIL MID MORNING
  FRIDAY.

* TEMPERATURES...FALLING TO BETWEEN 29 AND 32 DEGREES.

* LOCAL IMPACTS...EXPOSED PIPES...GARDEN HOSES...TENDER VEGETATION
  AND ANIMAL DRINKING WATER MAY FREEZE. TAKE ACTION TO MOVE POTTED
  PLANTS INDOORS AND MAKE SURE PETS HAVE A WARM PLACE TO STAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

NMZ523-526-052315-
/O.CAN.KABQ.WI.Y.0019.000000T0000Z-151106T0000Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
309 PM MST THU NOV 5 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

ALTHOUGH LOCALLY STRONG WINDS WILL CONTINUE UNTIL AROUND
SUNSET...WIDESPREAD WIND ADVISORY WINDS SPEEDS ARE NOT LONGER
ANTICIPATED.

$$

NMZ519-520-524-525-530>532-538-060600-
/O.UPG.KABQ.FZ.A.0003.151106T0500Z-151106T1500Z/
/O.NEW.KABQ.FZ.W.0005.151106T0500Z-151106T1500Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SOUTH CENTRAL HIGHLANDS-
UPPER TULAROSA VALLEY-UNION COUNTY-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-CHAVES COUNTY PLAINS-
309 PM MST THU NOV 5 2015

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MST
FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...PORTIONS OF CENTRAL AND NORTHEAST NEW MEXICO.

* TIMING...TEMPERATURES WILL FALL BELOW FREEZING AROUND OR JUST 
  AFTER MIDNIGHT AND REMAIN BELOW FREEZING UNTIL MID MORNING 
  FRIDAY. 

* TEMPERATURES...BETWEEN 25 AND 32 DEGREES.

* LOCAL IMPACTS...EXPOSED PIPES...GARDEN HOSES...TENDER 
  VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. TAKE ACTION 
  TO MOVE POTTED PLANTS INDOORS AND MAKE SURE PETS HAVE A WARM 
  PLACE TO STAY. A HARD FREEZE IS POSSIBLE FOR PORTIONS OF 
  HARDING COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 4, 10:23 PM MST, 5 hours 21 minutes earlier.

Area forecast discussion, Nov 4, 10:23 PM MST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1023 PM MST WED NOV 4 2015

.AVIATION...
06Z TAF CYCLE
A BAND OF SNOW STRETCHING OVER EASTERN AZ WILL CONTINUE ADVANCING
EAST INTO WESTERN NM THRU THE OVERNIGHT. THE MAIN IMPACT SITE WILL
BE KGUP WHERE IFR OR LOWER CIGS/VSBYS ARE LIKELY BETWEEN 06Z AND
10Z. KFMN ALSO LIKELY TO SEE -SHSN OVERNIGHT BUT MAIN THREAT IS
MVFR. THIS AREA OF SNOW AND LOWER CIGS WILL MOVE EAST AND TAPER
OFF THRU 16Z WHILE APPROACHING THE RIO GRANDE VALLEY. WINDS WILL
BE THE MAIN PLAYER TOMORROW WITH WEST WINDS RAMPING UP QUICKLY IN
THE MORNING. ALL AREAS TO CLEAR WITH LIGHTER WIND BY SUNSET.

42

&&

.PREV DISCUSSION...254 PM MST WED NOV 4 2015...
.SYNOPSIS...
AN ABRUPT WEATHER CHANGE IS COMING TO NEW MEXICO AS A STORM SYSTEM
CURRENTLY OVER ARIZONA MOVES THOUGH AND BRINGS MUCH COLDER AIR
WITH IT. SNOW LEVELS WILL DROP OVERNIGHT AND SEVERAL WESTERN AND
NORTHERN LOWER ELEVATION LOCALES WILL SEE THEIR FIRST SNOWFALL OF
THE SEASON. IN THE WESTERN AND NORTHERN MOUNTAINS...SEVERAL INCHES
OF SNOW ARE FORECAST OVERNIGHT THROUGH THURSDAY. HIGH TEMPERATURES
TOMORROW WILL BE COLDER...BUT WILL FEEL NOTICEABLY COLDER THANKS
TO BREEZY TO WINDY CONDITIONS BEHIND THE COLD FRONT. FRIDAY
MORNING WILL BE COLD AND WELL BELOW FREEZING AT A NUMBER OF
CENTRAL AND NORTHERN NEW MEXICO LOCALES. A REINFORCING COLD FRONT
WILL PUSH THROUGH FRIDAY NIGHT AND ALLOW BELOW NORMAL TEMPERATURES
TO PERSIST THROUGH THE WEEKEND. TEMPERATURES WILL RETURN TO
NORMAL EARLY NEXT WEEK PRIOR TO THE NEXT STORM SYSTEM AND
ASSOCIATED COLD FRONT.

&&

.DISCUSSION...
12Z UPPER AIR DATA INDICATES THE UPPER LOW OVER SOUTHERN NEVADA
AND A SHORTWAVE TROUGH OVER SOCAL AND THE NORTHERN BAJA ROTATING
AROUND THE BASE OF THE TROUGH. THIS TROUGH REPRESENTS THE COLDEST
UPPER AIR FEATURE AT THESE LATITUDES SO FAR THIS SEASON...WITH
-27C AT 500MB AND -12 AT 700MB. THIS COLDER AIR WILL COME THROUGH
NEW MEXICO EARLY TOMORROW AS THE UPPER LOW OPENS UP AND THE TROUGH
ACCELERATES EASTWARD. EXPECT SNOW LEVELS TO LOWER SIGNIFICANTLY
OVERNIGHT TO INCLUDE MOST CENTRAL AND WESTERN LOWER ELEVATION
LOCALES...SOME OF WHICH WILL RECEIVE THEIR FIRST SNOWFALL OF THE
SEASON. EXPANDED THE WINTER WEATHER ADVISORY TO INCLUDE THE WEST
CENTRAL PLATEAU...NORTHWEST HIGHLANDS AND WEST CENTRAL
MOUNTAINS...MAINLY DUE TO POTENTIAL TRAVEL IMPACTS AS SNOW
AMOUNTS AREN'T EXPECTED TO BE SIGNIFICANT BELOW 8000 FEET OR SO.
IN PARTICULAR...TRAVEL ALONG I-40 AND US-550 NEAR THE CONTINENTAL
DIVIDE MAY BE ADVERSELY IMPACTED OVERNIGHT THROUGH THURSDAY
MORNING. THE FOOTHILLS OF SANTA FE MAY SEE UP TO AN INCH THURSDAY
MORNING AND ALBUQUERQUE MAY SEE FLURRIES...HOWEVER...ADVISORIES
ARE NOT ANTICIPATED FOR THE METROS DUE TO BOTH A LACK OF SNOW
ACCUMULATION AND IMPACTS. STRONG COLD AIR ADVECTION THURSDAY WILL
RESULT IN WELL BELOW NORMAL HIGHS CENTRAL AND WEST...BUT ONLY
SLIGHTLY BELOW NORMAL EASTERN PLAINS WHERE STRONG DOWNSLOPE WINDS
WILL NEGATE SOME OF THE COLD AIR ADVECTION. THURSDAY NIGHT LOOKS
TO BE THE COLDEST OF THE NEXT SEVEN. FREEZE WARNINGS WILL LIKELY
BE REQUIRED FOR THE ABQ/SAF METROS AND SOME OF OUR EASTERN ZONES
THAT HAVE YET TO EXPERIENCE A HARD FREEZE.

LOOK FOR A NICE WARM-UP FRIDAY UNDER SUNNY SKIES...ONLY TO GET
KNOCKED BACK DOWN BY A REINFORCING COLD FRONT FRIDAY NIGHT.
DAYTIME TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE
WEEKEND...BUT BOUNCE BACK UP TO NEAR NORMAL EARLY NEXT WEEK IN
ADVANCE OF THE NEXT WEST COAST TROUGH. 12Z MEDIUM RANGE MODEL
SOLUTIONS ARE IN GOOD AGREEMENT WITH THE MAIN UPPER AIR FEATURES
THROUGH 12Z TUESDAY...THEN DEPART WITH THE EVOLUTION/PROGRESSION
OF THE WEST COAST TROUGH. THE GFS WOULD BRING MAINLY WIND IMPACTS
TO OUR AREA TUE/WED WITH THE TROUGH PASSING TO THE NORTH...
WHEREAS THE ECMWF BRINGS THE TROUGH AND UPPER LOW DIRECTLY
OVERHEAD ON WEDNESDAY WITH A ROUND OF RAIN AND SNOW. LOWER
FORECASTER CONFIDENCE BEYOND MONDAY FOR NOW.

11

&&

.FIRE WEATHER...
ACCUMULATING SNOW IN THE HIGHER TERRAIN...COLDER AND WINDY...AND
THE FIRST FREEZING TEMPS THIS SEASON IN A FEW AREAS ARE THE MAIN
TOPICS THROUGH FRIDAY/SATURDAY. CURRENTLY SHOWERS AND A FEW STORMS
ARE SPREADING QUICKLY NORTHEAST OVER THE STATE AND BRINGING LINEAR
FOOTPRINTS OF WETTING RAINFALL. COLD ADVECTION IS NOW STARTING TO
LOWER SNOW LEVELS FROM WEST TO EAST. A FEW TO SEVERAL INCHES OF
SNOW ARE LIKELY THROUGH THURSDAY WITH THE FAVORED AREAS ALONG THE
SW SLOPES OF THE SAN JUANS. WHILE NOT SIGNIFICANT...THESE MINOR
EVENTS CONTINUE ADDING VALUABLE SNOWPACK ABOVE 9000 FEET.

COLD ADVECTION WILL STRENGTHEN BEHIND THE DEPARTING LOW THURSDAY
AFTERNOON. MAX TEMPS WILL AVERAGE 10 TO 15F BELOW NORMAL WITH VERY
CHILLY WEST WINDS. VERY DRY AIR MOVING IN THURSDAY NIGHT WILL SET
THE STAGE FOR THE FIRST FREEZE IN THE MIDDLE AND LOWER RIO GRANDE
VALLEY AS WELL AS MOST OF THE EASTERN PLAINS. TEMPS WILL REMAIN
COOL INTO FRIDAY WITH HIGHS 5 TO 10F BELOW NORMAL...LEADING TO A
REINFORCING FREEZE FRIDAY NIGHT.

A WEAK RIDGE DEVELOPING THROUGH THE WEEKEND WILL DETERIORATE VENT
RATES TO POOR MOST AREAS FRIDAY THROUGH SUNDAY. HAINES WILL ALSO
REMAIN LOW THROUGH THE PERIOD. A SLOW WARMING AND DRYING TREND WILL
TREND MIN RH VALUES THROUGH THE 30 TO 40PCT RANGE WHILE RECOVERIES
REMAIN VERY GOOD TO EXCELLENT THROUGH THE WEEKEND. STRONGER WINDS
ALOFT DEVELOPING OVER THE STATE NEXT WEEK WILL HELP IMPROVE VENT
RATES...CONTINUE TO WARM TEMPS BACK NEAR TO ABOVE NORMAL...AND
LOWER MIN RH VALUES BACK TO NEAR 20-30 PCT EACH AFTERNOON.

GUYER

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 5 PM MST THURSDAY FOR THE FOLLOWING
ZONES... NMZ502>506-510>514.

&&
Hazardous weather outlook, Nov 4, 4:35 AM MST, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
435 AM MST WED NOV 4 2015

NMZ501>540-051300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST
HIGHLANDS-NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL
MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-SAN FRANCISCO
RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-WEST SLOPES SANGRE
DE CRISTO MOUNTAINS-NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED
RIVER-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-EAST SLOPES SANGRE
DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-LOWER CHAMA RIVER VALLEY-
SANTA FE METRO AREA-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-FAR NORTHEAST
HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY-EASTERN
SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-
ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN
COUNTY-SOUTHWEST CHAVES COUNTY-
435 AM MST WED NOV 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A COLD UPPER LEVEL STORM SYSTEM WILL IMPACT THE REGION TODAY AND
TONIGHT. GUSTY WINDS TO 45 MPH WILL PREVAIL FROM THE SOUTHWEST
MOUNTAINS TO THE NORTHEAST HIGHLANDS AND PLAINS. SNOW LEVELS AND
TEMPERATURES WILL FALL FROM WEST TO EAST...WITH ACCUMULATING SNOW
POSSIBLE OVER THE NORTHWEST AND NORTH CENTRAL HIGH TERRAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GUSTY WEST WINDS TO 45 MPH ARE POSSIBLE ALONG AND SOUTH OF
INTERSTATE 40 AND EAST OF INTERSTATE 25 THURSDAY AS SNOW TAPERS OFF
IN THE WEST AND NORTH. HIGHS WILL BE CONSIDERABLY COOLER THURSDAY
WITH POTENTIAL FOR A WIDESPREAD FREEZE IN THE MIDDLE AND LOWER RIO
GRANDE VALLEY AND PORTIONS OF THE EASTERN PLAINS THURSDAY NIGHT AS
THE STORM SYSTEM EXITS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAIN AND SNOWFALL AMOUNTS AS WELL
AS WIND GUSTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB
SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

In the hours before

Local storm report, Nov 4, 10:34 PM MST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1034 PM MST WED NOV 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HIGH SUST WINDS  1 SSE CLINES CORNERS    35.00N 105.66W
11/04/2015  M45 MPH          TORRANCE           NM   ASOS

            KCQC ASOS.

&&

EVENT NUMBER ABQ1502488

CHJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 3:44 AM MSTFreeze WatchABQ11 hr
Nov 5, 3:09 PM MSTFreeze WarningABQ17 hr

Nearby

Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.